Husband still experiencing debilitating hot/cold flashes, fatigue, various aches and pains 4 months after successful treatments ended. Is there any relief available?
Interested in more discussions like this? Go to the Prostate Cancer Support Group.
From Bill who experienced prostate surgery in 2019, the same as you with radiation concurrent with Orgovyx in 2022. 4.5 month's after stopping orgovyx, hot flashes finally starting to dissipate, still experiencing some fatigue but less and never experienced wooziness. Some trouble staying asleep with random aches and pains. Basically slowly recovering.
Jump to this post
Yes. Grateful, but annoying.
Agree, primarily the fatigue or simply less energy. When I walk, after about 10 minutes, I feel like I'm walking up a 20° incline and into the wind.
For how many months were you taking Orgovix?
I say wooziness, but it's just a feeling of being a bit off. Again, not very clearly defined.
I have been on Orgovyx for 19 months, and have not experienced any hot flashes. My biggest problem is weight gain, and gyenecomastia which has been increasing over the past few months. I would appreciate hearing from anyone who is dealing with these two issues.
Sounds familiar. 6 months on Orgovix
ending in early March.
hot flashes I have been on lupron for over a year ,actually 15 months and that has gone. But, I also tried to go on erleada and it kicked my ass. terrible side effects, almost killed me. So , that kindof quieted down my feeling for powerful super drugs, which the latest generation of hormones are. I am still of a mind that I had overdosed them, not by taking a weeks worth of the apalutimide at one time. But I think the dosage for a person my size and age was all wrong for it. 240 mgs, 4 60 mg pills a day may have been to much .I intend to ask the oncologist if that has validity. I believe knowing my reaction to drugs in general that I should be taking one pill a day as opposed to four, I am a 143 lb 76 year old. Active fitness oriented man. Anyone have any response to that ?
My biggest problem too is also weight gain and gynecomastia, with fatigue. But 4 months ago I could walk 5 km in 50 minutes (I am 73 1/2 yrs old). I suffered an ankle fracture and for three months I couldn't walk. In these three months I gained 5 kg. I've just started walking again last 12 days and now am at 2 km in 25 minutes. I feel the only way we can fight our fatigue and weight gain is by walking and cutting down on carbs and sugars (which I have also done). In fact, my tummy got so bloated, I went and got a whole abdomen USG done, which returned normal 😄 .
I am 76, gleason 9 aggressive, CR, locally advanced PC . I was on lupron and Erleada for 13 months with RP in the 6 th month. I have been off of meds now for 6 months, So far, good results. I gained weight, foggy, loss muscle, no energy and slept poorly while on drugs, it was not terrible side effects and the surgery and meds have had a beneficial effect on me and I hope that my present condition continues for a long time, but who knows!
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In